SCImago Journal & Country Rank
This journal is a member of, and subscribes to the principles of, the Committee on Publication Ethics (COPE)
2007, Volume 23, Number 3, Page(s) 173-176     
[ Abstract (Turkish) ] [ PDF ] [ Similar Articles ]
Bizarre atypia of the cervical epithelium due to chemotherapy with busulfan and cyclophosphamide
Özgür EKİNCİ, Işılay Bilge YILMAZ, Ömür ATAOĞLU
Gazi Üniversitesi Tıp Fakültesi Patoloji Anabilim Dalı, ANKARA
Keywords: Cervical dysplasia, chemotherapy, busulfan, cyclophosphamide

We present a 20 year-old female patient with highly atypical epithelial changes in the uterine cervix discovered on cervical smear and biopsy specimens. She had recently been diagnosed with acute lymphoblastic lymphoma and received alkylating agent chemotherapy. We thought that the epithelial atypia was related to chemotherapy in the light of the reports in the literature which are discussed in the present text along with a brief review of related histopathological and cytological criteria.

[ Abstarct (Turkish) ] [ PDF ] [ Similar Articles ]